Revista Matemática Iberoamericana


Full-Text PDF (1113 KB) | Metadata | Table of Contents | RMI summary
Volume 3, Issue 2, 1987, pp. 249–273
DOI: 10.4171/RMI/50

Published online: 1987-08-31

Homeomorphisms Preserving $A_p$

R. Johnson[1] and C. J. Neugebauer[2]

(1) University of Maryland, College Park, USA
(2) Purdue University, West Lafayette, USA

No abstract available for this article.

No keywords available for this article.

Johnson R., Neugebauer C.: Homeomorphisms Preserving $A_p$. Rev. Mat. Iberoam. 3 (1987), 249-273. doi: 10.4171/RMI/50